A note on a generalized cohomology equation

Volume 84 / 2000

K. Krzyżewski Colloquium Mathematicum 84 (2000), 279-283 DOI: 10.4064/cm-84/85-2-279-283

Abstract

We give a necessary and sufficient condition for the solvability of a generalized cohomology equation, for an ergodic endomorphism of a probability measure space, in the space of measurable complex functions. This generalizes a result obtained in [7].

Authors

  • K. Krzyżewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image